MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18GX10CM; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18GX10CM; INSTRUMENT, BIOPSY
Model Number 360-1080-01
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Codes Dyspnea (1816); Pneumothorax (2012)
Date of Event 04/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported "on (b)(6) 2025, during percutaneous lung puncture, there was no response to the disposable biopsy needle shrapnel.One needle was immediately replaced, resulting in prolonged operation time and symptoms of shortness of breath and suffocation in the patient.Ct showed pneumothorax.Immediate closed chest drainage was performed, and the patient's symptoms were relieved.".
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
We have carefully reviewed the manufacturing and inspection records for this lot and found no deviations or non-conformances.Everything meets our high standards of quality.Despite multiple requests, we have not yet received the sample related to the complaint.Additionally, no photographic or visual evidence has been provided to support a review of the concern.Without this necessary information, a thorough investigation cannot be conducted, and identifying a root cause or corrective action is not feasible.At this time, no corrective action is required.However, if the samples are provided at a later date, we would be happy to reopen the complaint for further evaluation.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18GX10CM
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22384424
Report Number0001625425-2025-01050
Device Sequence Number12927519
Product Code KNW
UDI-Device Identifier00886333004379
UDI-Public(01)00886333004379(17)270726(10)11582492
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360-1080-01
Device Lot Number11582492
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian